Alert archive / Iowa / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 84, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 5, 2020, 1:12 AM CDT for Buchanan County, Delaware County, Iowa. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2020, 1:12 AM CDT (06:12 UTC)
- Expired
- Jun 5, 2020, 2:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Buchanan County, IA, Delaware County, IA
The radar
The Quad Cities radar (KDVN), 120 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 1:45 AM CDT | TSTM WND DMG | Manchester, IA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM MANCHESTER. PART OF A ROOF TORN OFF A STORAGE SHED. THE ROOF DEBRIS WAS BLOWN FROM EAST TO WEST, AND ALSO SNAPPED A POWER POLE. TIME ESTIMATED. |
| Jun 5, 1:45 AM CDT | TSTM WND DMG | Manchester, IA | PART OF A ROOF TORN OFF A RURAL BUILDING, AND A POWER POLE SNAPPED. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1495 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
169
WUUS53 KDVN 050612
SVRDVN
IAC019-055-050700-
/O.NEW.KDVN.SV.W.0084.200605T0612Z-200605T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
112 AM CDT Fri Jun 5 2020
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
East central Buchanan County in northeastern Iowa...
Delaware County in northeastern Iowa...
* Until 200 AM CDT.
* At 112 AM CDT, a severe thunderstorm was located near Masonville,
or 7 miles northwest of Manchester, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Manchester, Earlville, Delhi, Dundee, Delaware, Masonville, Oneida,
Winthrop Golf Course, Delaware County Fairgrounds, Manchester
Airport, Coffins Grove Park, Baileys Ford Park and Turtle Creek
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4254 9124 4235 9131 4248 9166 4260 9161
TIME...MOT...LOC 0612Z 290DEG 22KT 4253 9158
HAIL...1.00IN
WIND...60MPH
$$
Uttech2 follow-up statements
513
WWUS53 KDVN 050633
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
133 AM CDT Fri Jun 5 2020
IAC019-050642-
/O.CAN.KDVN.SV.W.0084.000000T0000Z-200605T0700Z/
Buchanan IA-
133 AM CDT Fri Jun 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BUCHANAN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Iowa.
LAT...LON 4254 9124 4235 9131 4246 9160 4247 9160
4247 9161 4260 9161
TIME...MOT...LOC 0632Z 291DEG 17KT 4250 9148
$$
IAC055-050700-
/O.CON.KDVN.SV.W.0084.000000T0000Z-200605T0700Z/
Delaware IA-
133 AM CDT Fri Jun 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR DELAWARE COUNTY...
At 132 AM CDT, a severe thunderstorm was located over Manchester,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Manchester, Earlville, Delhi, Dundee, Delaware, Masonville, Oneida,
Coffins Grove Park, Baileys Ford Park, Delaware County Fairgrounds,
Manchester Airport and Turtle Creek Park.
LAT...LON 4254 9124 4235 9131 4246 9160 4247 9160
4247 9161 4260 9161
TIME...MOT...LOC 0632Z 291DEG 17KT 4250 9148
HAIL...1.00IN
WIND...60MPH
$$
Uttech312
WWUS53 KDVN 050651
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
151 AM CDT Fri Jun 5 2020
IAC055-050700-
/O.EXP.KDVN.SV.W.0084.000000T0000Z-200605T0700Z/
Delaware IA-
151 AM CDT Fri Jun 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR DELAWARE COUNTY WILL EXPIRE AT
200 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Iowa.
LAT...LON 4254 9124 4235 9131 4246 9160 4247 9160
4247 9161 4260 9161
TIME...MOT...LOC 0650Z 290DEG 17KT 4248 9142
$$
UttechWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 1:09 AM CDT, 3 minutes earlier.
Area forecast discussion, Jun 5, 1:09 AM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 109 AM CDT Fri Jun 5 2020 ...AVIATION UPDATE... .SYNOPSIS... Issued at 241 PM CDT Thu Jun 4 2020 Another day with interesting boundary interactions seen on radar and satellite that are more typical of summer. A slow moving storm this morning in Iowa county dropped 3-5 inches of rain just east of Williamsburg, in a short amount of time and prompted a flash flood warning. This storm pushed out a boundary north and caused another line of storms to develop early this afternoon near a 925mb dewpoint gradient. Widespread low to mid 80s, with dewpoints once again in the upper 60s and lower 70s were seen at 2pm this afternoon. At the surface, a stationary boundary has set up along or just to the south of highway 20 with storms starting to fire along it. Looking aloft, a subtle shortwave was traversing across southern MN, with another stronger wave over southern MT. && .SHORT TERM...(This Evening through Friday) ISSUED AT 241 PM CDT Thu Jun 4 2020 Key Message: 1) Pulse type showers and storms will be possible late this afternoon and evening, with a marginal severe threat. Better chances of storms appear to be north of highway 30 this afternoon and evening. While we have abundant CAPE and moisture, there is little deep layer shear for storms to work with and thus expect quick development in any storm before it quickly collapses on itself. Heavy rain and occasional lightning will the main threats, with perhaps some small hail. 12z HREF progs show good probabilities for storms to produce >1"/hr rain rates and could cause some flooding concerns, especially in areas that have received a lot of rain in past few days. Fortunately, model soundings and SPC mesoanalysis page shows 850-300mb mean winds a little higher than yesterday, so anticipate some quicker movement with any storm that develops. Again these storms are expected to remain north of highway 30 this evening before dissipating around sunset. Tonight: Another wave in the semi-zonal flow aloft near the NE/SD border will cause showers and thunderstorms to develop and track east across Iowa. Many models show this complex of storms weakening before they reach the western border of the CWA. In any case, the better chances of rain will be in the western and southwest portions of the CWA overnight tonight. Increasing clouds and southerly winds will make for another mild night, with lows dropping into the upper 60s. .LONG TERM...(Friday Night through Thursday) ISSUED AT 241 PM CDT Thu Jun 4 2020 Little change to the long term forecast this time around. Large scale ridging keeps us in diurnally driven convection through the weekend. Into next week, moisture from Cristobal will make its way north ahead of a wave moving through the flow. This will be the next real chance for organized convection across the area. Previous Discussion: Key Messages: 1) Showers/storms possible with a front Friday. 2) Dry and quiet weather expected for the weekend into Monday. 3) Eyes on the tropics for mid-week. Friday... Long range CAMs are a bit of a mixed bag on how storms will evolve at the beginning of the period (should be no surprise especially given yesterday). What bears watching right now is that there appears to be some consistency in bringing a MCS from southern Minnesota and northeast Iowa across the area ahead of a 500 hPa impulse exiting from the Dakotas. This looks to track southeast as flow switches to the northwest and the complex follows an established northeast to southwest MUCAPE gradient. It is expected to impact parts of eastern Iowa and northwest Illinois before it gradually weakens during the mid-morning as we lose additional forcing from the LLJ. There is some potential for storms to be strong as they take advantage of steepening mid-level lapse rates ahead of the shortwave, which are forecast to be near 7-8 C/km (leading the MUCAPE values around 1000-2000 J/KG). This would result in some hail potential with the strongest storms. Some strong wind gusts will also be possible with dry air intrusions aloft. SPC currently has a marginal to slight risk in place across the area for this reason. We should see a break in precipitation by late morning and midday before a cold front arrives during the late afternoon and evening. There is some potential for showers and storms to refire as the front passes, but coverage will be fairly scattered as there is little support aloft. The severe weather threat across our area is low with modest shear, but any storm that develops may have the potential to produce small hail and strong brief wind gusts. Saturday through Monday... Cold front will pass through the area and will settle to our south through the weekend as surface high pressure builds across the area. Aloft, ridging will build in and effectively push the jet stream into the upper Mississippi River Valley and take any storms with it. This will leave us under dry and pleasant conditions with a mix of sun and clouds. Afternoon highs in the upper 70s to low 80s, and overnight lows in the upper 50s to mid 60s are expected, with dewpoints generally in the mid 50s or lower. By Monday, the surface high will progress east of the Great Lakes, allowing southerly flow to return to the area. Afternoon highs should rise back into the mid to upper 80s. Monday Night on... Eyes will then turn to the south as we watch the evolution of Cristobal. Sunday morning, guidance shows the tropical system centered just south of Louisiana with the 500 hPa high pressure centered over Missouri, effectively creating a rex block across the central U.S. (which will be giving us the nice weekend weather). This will be short lived as Cristobal looks to start phasing with an approaching long wave trough moving across the Rockies. The GFS/ECMWF are is good agreement of bringing its remnants across the Great Plains into the Midwest, bringing plentiful moisture and copious amounts of rainfall to the area. Meanwhile, the Canadian is somewhat more optimistic and keeps the system more into the Gulf States, keeping us mainly dry for the period. Temperatures will be highly dependent on where the remnants of the tropical system pass. For now, a blended solution advertises highs in the mid to upper 80s Tuesday, with highs in the 70s by mid-week. && .AVIATION...(For the 06Z TAFS through 06Z Friday Night) ISSUED AT 106 AM CDT Fri Jun 5 2020 Scattered thunderstorms can be expected through Friday morning ahead of a cold front. IFR conds in/near tstms but VFR outside of storms. Southwest winds ahead of the front then northwest behind the front. && .HYDROLOGY... Issued at 241 PM CDT Thu Jun 4 2020 Widespread heavy rain does not look likely the next few days. Chances for changes in river forecast will come from any localized heavy rain from thunderstorms that will be difficult to forecast this far out. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Gross SHORT TERM...Gross LONG TERM...Gibbs/Speck AVIATION...Haase HYDROLOGY...Gibbs
Hazardous weather outlook, Jun 4, 3:06 PM CDT, 10 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 306 PM CDT Thu Jun 4 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-052015- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 306 PM CDT Thu Jun 4 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Scattered showers and isolated thunderstorms will be possible along and north of highway 30 late this afternoon and evening. Later tonight, strong to severe thunderstorms in northwest Iowa will move towards the outlook area after midnight. The storm prediction center is forecasting a slight risk for severe storms over Iowa, with a marginal risk over much of eastern Iowa and northwest Illinois and Missouri. The main risk from storms will be torrential rainfall, but damaging winds and large hail will be possible after midnight. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A few thunderstorms will be possible across the area Friday morning before dissipating by midday. Some storms may be strong to severe, with large hail, damaging winds and heavy rain the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and overnight.
In the hours before
Local storm report, Jun 4, 11:26 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1126 PM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG VINTON 42.16N 92.02W
06/04/2020 BENTON IA BROADCAST MEDIA
LARGE TREE BRANCH DOWN.
&&Local storm report, Jun 4, 11:29 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1129 PM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG VINTON 42.16N 92.02W
06/04/2020 BENTON IA BROADCAST MEDIA
LARGE TREE BRANCH BLOWN THROUGH A ROOF ON A
SHED.
&&
12Special weather statement, Jun 4, 11:31 PM CDT, 1 hour 41 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 1131 PM CDT Thu Jun 4 2020 ILC073-050445- Henry- 1131 PM CDT Thu Jun 4 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HENRY COUNTY UNTIL 1145 PM CDT... At 1130 PM CDT, a strong thunderstorm was located near Altona, or 7 miles south of Cambridge, moving southeast at 20 mph. Wind gusts of 50 to 55 mph and half inch hail are possible with this storm. Locations impacted include... Cambridge, Galva, Bishop Hill, Nekoma and Ulah. Torrential rainfall is also occurring with this storm. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. LAT...LON 4115 9028 4122 9031 4132 9012 4115 8996 TIME...MOT...LOC 0430Z 333DEG 16KT 4120 9016 McClure
Local storm report, Jun 4, 11:48 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1148 PM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM FLASH FLOOD 1 SW BETTENDORF 41.55N 90.49W
06/04/2020 SCOTT IA LAW ENFORCEMENT
6 TO 8 INCHES OF WATER COVERING THE
INTERSECTION AT MIDDLE ROAD AND STAFFORD
BOULEVARD.
1015 PM TSTM WND GST 1 NNW DAVENPORT 41.57N 90.61W
06/04/2020 E60 MPH SCOTT IA TRAINED SPOTTER
TORRENTIAL RAINFALL ALSO REPORTED.
1015 PM TSTM WND DMG 1 NNE DAVENPORT 41.56N 90.60W
06/04/2020 SCOTT IA PUBLIC
REPORT OF TREES BLOWN DOWN.
1003 PM TSTM WND DMG 3 SE DAVENPORT 41.54N 90.56W
06/04/2020 SCOTT IA LAW ENFORCEMENT
LARGE TREE DOWN OVER THE ROAD AT ARLINGTON
AVENUE AND E 15TH ST DAVENPORT.
0958 PM TSTM WND GST DAVENPORT AIRPORT 41.61N 90.58W
06/04/2020 M61 MPH SCOTT IA OFFICIAL NWS OBS
61 MPH GUST MEASURED ON ASOS. 45 MPH
SUSTAINED.
0945 PM TSTM WND GST DONAHUE 41.70N 90.68W
06/04/2020 E65 MPH SCOTT IA TRAINED SPOTTER
ESTIMATED HIGH WIND GUST. HEAVY RAIN
REPORTED TO BE BLOWING SIDEWAYS.
0946 PM FLASH FLOOD 4 WNW SWEETLAND CENTER 41.52N 91.04W
06/04/2020 MUSCATINE IA PUBLIC
WATER FLOWING OVER HIGHWAY 38.
0912 PM HEAVY RAIN 4 N ATALISSA 41.63N 91.16W
06/04/2020 M4.10 INCH CEDAR IA PUBLIC
4.1 INCHES OF RAIN REPORTED TO FALL DURING
THE PAST HOUR AND A HALF.
0905 PM TSTM WND DMG TIPTON 41.77N 91.13W
06/04/2020 CEDAR IA 911 CALL CENTER
REPORTS OF A FEW TREES BLOWN DOWN ACROSS
ROADS IN TOWN.
0645 PM TSTM WND DMG VINTON 42.16N 92.02W
06/04/2020 BENTON IA BROADCAST MEDIA
LARGE TREE BRANCH DOWN.
&&
12Special weather statement, Jun 5, 12:06 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1206 AM CDT Fri Jun 5 2020
ILC015-195-IAC045-050545-
Whiteside-Carroll-Clinton-
1206 AM CDT Fri Jun 5 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WHITESIDE...
SOUTHEASTERN CARROLL AND NORTHEASTERN CLINTON COUNTIES UNTIL 1245 AM
CDT...
At 1205 AM CDT, a strong thunderstorm was located over Argo Fay, or 8
miles south of Mount Carroll, moving southeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Sterling, Rock Falls, Mount Carroll, Savanna, Milledgeville,
Fairhaven, Chadwick, Coleta, Emerson, Argo Fay, Ustick, Thomson,
Round Grove, Wacker, Ideal, Carroll County Fairgrounds, Penrose,
Malvern, Como and White Pigeon.
This includes Interstate 88 between mile markers 33 and 41.
Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4169 8976 4200 9021 4203 9017 4203 9016
4204 9016 4213 9006 4198 8969 4193 8969
4193 8963 4180 8963
TIME...MOT...LOC 0505Z 305DEG 26KT 4197 9000
UttechSpecial weather statement, Jun 5, 12:08 AM CDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 1208 AM CDT Fri Jun 5 2020 IAC019-055-050600- Buchanan-Delaware- 1208 AM CDT Fri Jun 5 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUCHANAN AND NORTHWESTERN DELAWARE COUNTIES UNTIL 100 AM CDT... At 1207 AM CDT, a strong thunderstorm was located over Aurora, or 9 miles southeast of Oelwein, moving east at 15 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Lamont, Aurora, Dundee, Stanley, Jakway Park and Backbone State Park. Torrential rainfall is also occurring with this storm. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4264 9150 4251 9151 4254 9183 4264 9186 TIME...MOT...LOC 0507Z 267DEG 15KT 4260 9176 Uttech
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:20 PM CDT | Special Weather Statement | DVN | Linn | 25 min |
| Jun 4, 7:40 PM CDT | Special Weather Statement | DVN | Cedar | 35 min |
| Jun 4, 8:13 PM CDT | Special Weather Statement | DVN | Cedar | 32 min |
| Jun 4, 8:16 PM CDT | Flash Flood Warning | DVN | Cedar, Muscatine | 3 hr |
| Jun 4, 9:01 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Scott | 44 min |
| Jun 4, 9:11 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Muscatine, Scott | 49 min |
| Jun 4, 9:40 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 50 min |
| Jun 4, 9:41 PM CDT | Flash Flood Warning | DVN | Muscatine | 97 min |
| Jun 4, 9:56 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 49 min |
| Jun 4, 10:11 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 49 min |
| Jun 4, 10:17 PM CDT | Flash Flood Warning | DVN | Scott | 119 min |
| Jun 5, 12:08 AM CDT | Special Weather Statement | DVN | Buchanan | 52 min |
| Jun 5, 12:38 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 52 min |
| Jun 5, 2:38 AM CDT | Special Weather Statement | DVN | Delaware | 37 min |
| Jun 5, 6:18 AM CDT | Special Weather Statement | DVN | Iowa | 42 min |
| Jun 5, 6:35 AM CDT | Special Weather Statement | DVN | Keokuk | 40 min |
| Jun 5, 6:44 AM CDT | Special Weather Statement | DVN | Van Buren | 46 min |
| Jun 5, 7:06 AM CDT | Special Weather Statement | DVN | Keokuk, Washington | 114 min |
| Jun 5, 7:21 AM CDT | Special Weather Statement | DVN | Henry | 39 min |
| Jun 5, 7:27 AM CDT | Severe Thunderstorm Warning | DVN | Henry, Washington | 34 min |
| Jun 5, 7:43 AM CDT | Severe Thunderstorm Warning | DVN | Des Moines | 32 min |
| Jun 5, 10:36 AM CDT | River Flood Warning | DVN | Louisa | 4 days |
Nearby
Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.